Lybrate.com has an excellent community of Cardiologists in India. You will find Cardiologists with more than 42 years of experience on Lybrate.com. You can find Cardiologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Balloon Angioplasty Procedure
Cardiac Ablation Procedure
Cardiac Catheterization Procedure
Carotid Angioplasty And Stenting Procedure
Coronary Bypass Surgery
Implantable Cardioverter-Defibrillators (Icds) Tre
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Treatment of Hip Disorders
Intra - Arterial Thrombolysis Procedures
Treatment Of Restenosis
Vascular Surgery Treatment
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. ThirumalaiYour feedback matters!
I am 36 years old my sugar levels are 160-190 before food and 240 after food. Bp is normal, I am 140kgs, I do smoke and drink, so I am not taking any medicine but want to control my sugar levels by diet. Pleases suggest.
I have 5'3 height and 82 kg and I am female. What should be my ideal weight? I have pain in left chest since last four days. It started when I want to cry too loud but I couldn't and after sometime I cried a lot before four days because of some personal reason. What should I do?
In which age women r prone to heart attack. Actually I am 34 years old and I am having pain in chest since 3 months which r going towards right hand n sometimes to left also. I consult to doctor on August. But he said its not a heart problem without prescribing any test. Rather said its just an anxiety disorder n recommend me Clonafit plus. But I am still having Chest pain. Kindly tell me wgat should I do now.
I have a acute pain on my left chest on skin level and little bit inner. And also have mild pain on my left color bone and left shoulder joint. Also feel some difference in temperature like a coldness on my left hand and also left leg. I check a ecg 6month back and found nothing serious on heart what should i do now. My ldl is high now it is 183 and totla cholestrol is 253. Please Advice
I am 66 year old and my Blood sugar today is Fasting: 176 and PP: 283 mg/ as per Dr. Lal Lab report. My blood pressure is 90 / 140 I am taking Amril 2mg & GalvasMet 50/1000mg one tablet each before Breakfast once in a day.
Therefore, most people should not take the widely used supplement, also known as vitamin B3, according to an editorial in the New England Journal of Medicine that was published along with the results of the randomised trial.
My chest sternum's manubrim is create pain and ribs its so stretchfull. So much time my heartbeat is go high. Manubrim is going some out. Pls suggest me what I do. doctor says its not worried condition. Some months ago doctor advised me get me vitmanine d and c test, and after report doctor says I need vitamin d and c tablet.
My wife is suffered by pulmonary consolidation for the past three months. Soft tissue size is about 5 cm X 6 cm, physician is recommend to take Cefuroxime 250 Clavulanic acid 125 mg, Paracetamol 500, levocetirizine10 mg and ranitidine. But she getting evening fever, restless feeling, if long breath back chest pain, mouth bitter in taste. Please give me suggestion.
First of all, I developed chest pain with heartburn in 2015 and doctor told it's GERD and anxiety. I used to take medicines for it. Then I recovered for at least six months. Again it I was same situation in 2016. Again I got medicines and recovered. Today, I am though the same. While feeling breathless. Usually it happened in even hours. I feel urge of dying when I was returning to room from the office. It seems a sudden outbursts. I recognized feeling stomach squeezing tight at times, burning sensation, and something moving in my body especially stomach (the feeling when ant moves on your body) I also had feet burning and burning sensation in my urine and seems a sex loss at times. Please help me in this regard.
I am 40 years old. Suffering from achalaxia cardiac (esophagus). Since last 5 yrs. Its very painful & costly treatment for me. What I do now. Plse help me sir.
The heart may sometimes face excessive fluttering or a throbbing sensation, which may make you feel uncomfortable. Such sudden throbbing sensations resulting in discomfort are called 'palpitations'. Homeopathy has some great remedies depending on the cause of these problems.
Let’s have a look at these:
- Palpitations caused by anxiety: This is one of the top causes for palpitations which occur before sitting for an exam, interview or before important events of your life. However, they may tend to stay longer and it is advisable that you control them with the use of Aconite or Arsenic Album.
- Palpitations caused by Physical exertion: If you have a weakened heart or if you smoke and thus tend to feel a lot of exertion even with the slightest of physical efforts, then Spigelia, Iberis and Digitalis are good medications. Digitalis is especially good for palpitations caused by the slightest of movements, while spigelia is very good with palpitations that cause arm pain as well.
- Anemia: Anemia or the lack of red blood cells can be very dangerous for your health as it can damage your vital organs. It can also cause palpitations along with other symptoms such as paleness, lack of strength and drowsiness. Natrum Mur and Ferrum Met are two of the most effective remedies in such cases.
- Use of tobacco products: Another reason for palpitations developing is the use of tobacco products, such as cigarettes or chewing tobacco. In such cases, palpitations may occur even with the slightest of exertions or at rest. Medications effective in such situations are Kalmia, Tabacum and Convallaria. These variations may be required depending on the types of symptoms you may show such as a quick heart rate or a slow heart rate.
- A palpitation caused by hyperthyroidism: Excessive secretion of thyroid is called hyperthyroidism and can cause a host of problems within the body including palpitation. Iodum and Spongia are two excellent medications in treating variations of palpitations caused by an over active thyroid gland.
- Palpitations caused by acidity or gastric problems: This is possibly the most common cause for palpitations and Lycopodium as well as Abies Can are two very effective homeopathic medications, which can easily remedy the situation, depending on the type of problems you are having. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.
I am 36 year man and suffering with high blood pressure, taking pills as per my doctor suggested but I want to know how to lower my blood pressure naturally.
I am 40 years old men last week I have done a lipid profile test that found s. Total cholesterol 219 mg/dl, s. Triglycerides 257 mg/dl and s. Ldl cholesterol 124.6 mg/dl, please suggest how to control choleserol my doctor suggested to start tablet - rosulip daily one. And suggest to take a stress test. I request the respected doctors please advise.
Many heart attack patients are concerned about resuming sexual relations. Some patients worry they are not healthy enough and that sexual activity will put too much strain on the heart or cause another heart attack. Partners of heart attack patients often worry about these issues even more so than the patient. As a result of these concerns, many couples are reluctant to resume sexual activity.
Most patients are safely able to resume sexual relations at some point after a heart attack. The strain on the heart during sexual intercourse is about the same as from walking up two flights of stairs. However, specific recommendations for resuming sexual relations depend on a number of factors, including the severity of the heart attack and the degree of residual heart function. The decision to resume sexual relations should be discussed with a physician.
Some men and women become depressed after a heart attack, which can interfere with sexual drive and performance. In addition, men who are taking beta-blockers may experience erectile dysfunction. Abrupt discontinuation of these medications is dangerous and discontinuation should be discussed with a physician.